# SDR SWAA2018070223263

- Difficulty date: July 1, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 42,804 hours, 30,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CABIN EMERGENCY LIGHTS CHARGER CIRCUIT BREAKER FOUND OPEN.  R&R BATTERY CHARGER IAW AMM.
